MathSciNet Relay Station
MathSciNet bibliographic data
MR2511586 47A15 (46L10)
Haagerup, Uffe; Schultz, Hanne Invariant subspaces for operators in a general ${\rm II}_1$-factor. Publ. Math. Inst. Hautes Études Sci. No. 109 (2009), 19–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement